Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fruity

Veteran Member
  • Total Reviews

    0
  • Content Count

    179
  • Joined

  • Last visited

Community Reputation

1 Neutral

About fruity

  • Rank
    Member

Recent Profile Visitors

2459 profile views
  1. Definately the first two, black strapless is my favorite. Im old so let me give you a little advice. 'whenever you have a really big milestone occasion where there will be pictures, go as updated classic as you can so that when you look back 20, 30 years from now it will still be a great picture. Nothing is as classic as a black strapless dress! Have Fun.
  2. Here is my unprofessional advice. Stop differin, use 2.5% BP all over everyday (after your skin has healed a few days off differin), use an alcohol free .5% salicidic acid treatment, eat natural whole foods whenever you have a choice, and check into making sure you're not sensitive to copper. Alot of people have metal sensitivities. Differin made my skin horrible - Im so anti. I agree the best is 2.5 BP all over, just like dan says, but i use nuetrogena instead. Also try a good clay mask that is
  3. Fire your derm! Find one that wants to help you. It sounds like your current derm is stubborn, inflexible, and lazy.
  4. Thanks for all the input guys! I do have wrinkles - probably from all the bp...I will check theese out for sure.
  5. Hey all. I am 32 this month and the texture of my skin is getting horrible! I need to add a pore minimizing/clearing product to my regimen. right now i use aveeno positively radiant a.m. and p.m., nuetrogena bp once a day, benzamycin to spot treat, and stridex alcohol fee salicidic acid pads once a day. I dont think the 2% pads are really doing anything though and am considering switching to glycolic acid in the hopes that it will work better on the oil and wrinkles too...any thoughts...is there
  6. yeah thats tuff when you are on a hormonal drug and then have anxiety issues. its very easy to confuse the two, or let them overlap.I really want to get off the drugs myself , but they help soooooo much.(i take zoloft) Its good you havent taken them because once you do i think its harder to deal with anxiety on your own. It bothers me that im on it sometimes, but then i talk t my best friend, who takes prozac and shes always like "who cares. if all i have to do is take a pill to feel good ill do
  7. hi sunny girl! here are a few suggestions for dealing with anxiety... first of all, dont just walk around feeling anxious. ask yourself questions. what makes you anxious? is it your skin?are you behind in your daily doings?what can you do to take some pressure off yourself? Its hard but you have to be a third person looking at yourself.I do this all the time. then once you have triggers identified, tell yourself dailyt truths out loud. I tell myself that Im doing everything i can to take care of
  8. my skin did that too. it never adjsuted, just stayed oilier than usual so i qit and went back to benzoyl peroxide. not as effective but all that oil was uncomfortable.
  9. just a heads up! i used to use baking soda because i loved the smoothness of my skin after, but i didnt notice any improvement in acne, maybe over time even a little worse. when i asked my doc about it he said it is no better than alkaline soaps, and so if you love the fine exfoliation it provides, you should use acv, salicyclic or glycolic acid after to replenish the barrier. helathy skin is actually naturally acidic and bacteria thrive on basees but die off on acids. i did the two for a long t
  10. after i apply it i fast walk around the house. that leaves the smell behind instead of around your nose. if you walk backwards youll fall over from the smell, but forward keeps the wind blowing past you. it sounds silly but works. i literally apply it to my cotton, then apply it to my face while walking fast, pacing the house for a couple minutes. If somones home and you cant pace, or dont have the room, apply it, then breathe in while bending forward, breathe out while straightening up , or do
  11. hi ladies! I just wanted to let you know that my doctor said it is extremely important to have a period once evry three months to shed inner uterine cells. AT one pint wile on aleese i wasnt getting a period which i loved, although him not so much. i begged to stay on it and he said absolutly not, thats how you get uterine cancer and scar tissue. your period acutally sheds thickened epitheliem cells. i would not want to be skiping it altogether.Then again what the hell do i know?
  12. what other problems from accutane? also i agree about proper diagnoses biut i dont think you need a derm to do it. you can do your own experiment. try treating it as fungal folliculitis also called poityrosporum folliculitis. it flares in the heat, looks like acne, is often miss diagnosed as acne and often appears years after rminocycline treatment. acne products dont work on this, so to expeiment use head and shoulders or even better znp bar from the internet, or the best in my opinion is to go
  13. if acne antibacterial products start making it worse, i would start looking into pityrosporum folliculitis.google it and see if that sounds like you. clues that lead to pityrosporum folliculitis... does it ever itch when your wet or sweating? does the heat or hot showers make it worse? does sun make it worse after a couple days? do antibiotics make it worse? is it deep even though its small and not cystic? is your skin oily? good luck.
  14. i would say sea salt is your best option. epson salt might work too though. ive only used sea salt and had great results. i dont really have the time to saok every night so i stopped,but if i was going on vacation or something like a wedding sea slt baths are what would do to be ready. also you may want to see a derm about body acne, especially if salt baths dont help as much as you wanted. good luck and have a good timeon your cruise no mater what your skin looks like k?
  15. sounds like pityrosporum folliculitis to me, usually gets worse when on antibiotics or in the sun - which you did both. google pityrosporum folliculitis and see if it matches the look of your rash. also if its itchy id say even more likely although mine doesn't itch that much. i have this, and it startedwhen i was on minocycline too, along with a lot of other people on theese boards. My derm kept calling it and treating it like acne which makes it worse because antibiotics actually make it worse
×